MAUDE Adverse Event Report: CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number CL10041001
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the actual device was returned to the manufacturer for physical evaluation.An exterior visual inspection of the returned device showed no signs of physical damage.The verify accuracy testing test failed.The connected to clm4 and usb test did not connect.An internal inspection revealed corrosion on the receiver board.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the evaluation, the reported issue was confirmed.
 
Event or Problem Description
A user facility biomedical technician reported a clic device that would not calibrate prior to any treatment.It was confirmed there was no patient involvement reported.The device was returned to the manufacturer, and an internal inspection showed visible thermal damage to the receiver board.

Brand Name
CRIT-LINE CLIP (CLIC) - USB
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key8071193
Report Number2937457-2018-03387
Device Sequence Number1557499
Product Code KOC
UDI-Device Identifier00840861101139
UDI-Public00840861101139
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL10041001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2018
Device Age MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1